# SDR AALA202108030094

- Difficulty date: August 2, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 58,199 hours, 24,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GIRT BAR BRACKET ON 1R DOOR DOES NOT HOLD BAR IN PLACE WHEN DISARMED/STOWED. ADJUSTED BRACKET AS REQUIRED, OPS CHECK GOOD.
